# SDR SWAA2024030749823

- Difficulty date: February 7, 2024
- Submitted: March 7, 2024
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 71,401 hours, 42,657 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Cracked
- Location: Rt Wing Te
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING T/E RIB WBL 201.90 HAS AFT WEDGED SHAPED WEB ASSY CRACKED AT LWR BOLT. 8-12<[01] REMOVED AND REPLACED AFT WEDGED SHAPED WEB AT RT WING T/E RIB WBL 201.90 PER REF B737 SRM 51-40-02-0G-0.;[02] CORRECTING STEP !REMOVED AND REPLACED AFT WEDGED SHAPED WEB AT RT WING T/E RIB WBL 201.90 PER REF B737 SRM 51-40-02-0G-0. DWG 115A2900 AND 115A2930;[03] VERIFIED STEP 2 WEB REPLACED
